# SDR SWAA030466

- Difficulty date: February 28, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 65,506 hours, 71,433 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BS 1016 BULKHEAD CRACKED (4 EA) AT 8, 9, 10 AND 11.30 O'CLOCK POSITIONS RADIATING FROM RIVETS AT THE PERIPHERY OF THE PRESS PLUG.  REPAIRED BULKHEAD PER SWA EA.
